# SDR SCNA20231024235

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 50,763 hours, 29,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 741933 - - - DOOR 1R ESCAPE SLIDE IS FALLING OUT OF ENCLOSURE - - - RESOLUTION - INSPECTED 1R ESACPE SLIDE IAW AMM 25-66-01-200-802. REPOSITIONED GIRT. SLIDE WAS PROPERLY INSTALLED. A/C OK FOR SERVICE.
